# SDR AALA20170304005

- Difficulty date: March 4, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 48,666 hours, 19,859 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A100048
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON RIGHT HAND VERTICAL PRESSURE DECK WEB BETWEEN RBL 23 AND RBL 45, HOLES 1, 2, 4, 7, AND 11. REPAIRED PRESSURE DECK WEB PER SRM 57-10-10 AND EA 267868.
